T Nation

Ask Physiolojik Thread


#22

It’s hard to say really. I know you cruise on 300 mg per week but I’m about to run 300 mg a week for 12 weeks and I’m looking at that as my blast. If all goes well I will do it again at some point in the near future. My next blast will be 400 mg per week and so on. Less is more kind of mentality.


#23

got T tested at 7am but couldnt sleep the whole night…had tgis sleeping issue for about 6-7 months…now i take magnesium before …which i guess helps in sleeping pattern…i feel tired most of the day with no kotivation and energy nowadays…i gave myself break from gym and all that diet thing for about a month but nothing changed…it looks like secondary hypogonadism to me but no doctor here understands that…will get my prolactin levels checked and testicular ultrasound after few days as prescribed by an endo(so called)…maybe i’ll have to give nolvadex a try on my own after getting knowledge from you guys


#24

Wellllll, sleep deprivation can lower The by 20-30 percent itself, that’s in the span of a week, who knows how much prolonged sleep deprivation could lower your T.

I wouldn’t jump on trt just yet unless you’ve exhausted all other possible avenues. Anyhow this isn’t unreal24278s thread, this is physiolojiks thread therefore I’ll let him take over from here. feel free to ask me.any questions on one of my topics, my advice will not be as good as physiolojiks though as I’m not a qualified medical professional therefore stick to his advice.


#25

@physioLojik hey doc, is there any data to indicate that iodine supplementation increases TSH. I’m on 120 mg armour thyroid and I supplement with 12.5 mg of iodoral. My TSH tested around 3.4. I’m asymptiomatic and my PCP isn’t too concerned.


#26

I have another question, I remember you saying your new clinic would be treating patients internationally, I am curious as to how this process works, surely it can’t be legal to treat a patient who is overseas. I’m asking because if it were available I’d legitimately seek out treatment from you, I go to the USA 1-2x per year so that isn’t a problem. If I remember correctly you are situated in Denver, if you aren’t comfortable discussing this kind of stuff that’s fine, however I could easily make it to Denver for treatment, and I can more than likely afford said treatment and/ or a well needed phlebotomy, even if it’s expensive, money isn’t a problem for me (sorry if I come across as a twat here, not trying to sound like a rich asshole or anything). I’m sure if this were to happen meeting me in person would be slightly awkward, but as some time, say ten minutes pass, it could be SLIGHTLY LESS awkward

@physiolojik


#27

@physioLojik you mentioned that you had good results off relatively low doses (250 to 300 mg testosterone per week). I was wondering what sort of weight and bodyfat that got you to.

Am I right in thinking that you’re 6’2" / 6’3" too?

Thanks.


#28

@alldayeveryday - on your 300mg blast, are you planning on using Tamoxifen?

Right now, I’m at 34mg - 50mg EOD (based on the staggered dose approach) and that’s it. Feel great most of the time.

I’m considering something similar to your blast after the first of the year and wondering if I should add tamox too while on blast…and then drop it once done and I’m back to my “regular” trt.

Any info is appreciated.


#29

I am planning on using tamoxifen throughout the 300 mg blast. 10 mg of tamoxifen per day.


#30

Thank you @alldayeveryday


#31

Not a problem. I’m trying to steer clear of arimidex. I’ve suffered with low estrogen for far to long and I fear I’ve done irreversible damage being in a low e2 state for so long. I’m actually going to talk to my endocrinologist about it next Friday at our appointment but I dont anticipate getting much feedback from her. The most T I’ve done has been 120 mg per week and my E2 was 29. I just increased to 160 mg per week in the hopes of bringing it up a few points.


#32

@lowtguy12 def get Retested before you dl anything man.


#33

@unreal24278 we will be up and running and accepting international clients sometime in January :slight_smile: I’ll keep you updated


#34

I’m 6’3” 260 right now at around 10%. It’s so different man. I would just say give it a run. :slight_smile:
@Graemsay


#35

Will you be doing telemedicine? If so keep me posted as well.


#36

Edit: I replied in the other thread too but want to put it here for consistency. I guess I should just delete the other one.

When I dropped my E2 with anastrozole my nuts dropped back down and my dick started swinging again and I had full ejac once again. It was not that way when my E2 was in the 70s. Currently E2 at 54 pg/mL on .65mg anastrozole twice a week with T shot.

Edit: Also my LDL dropped from 118 to 111 since my April blood test to last week’s blood test.


#37

i have already got myself tested twice…
would it be wrong to give nolvadex a try?
and also a general question…which one is better to maintain fertility

  1. test + nolvadex(long term side effects if any?)
  2. test + hcg + Ai
    i already have estradiol levels in a very low range and i also suffer from gyno…can it be due to high prolactin levels?
    Thanks for the reply mann.

#38

You see the problem with asking what to take on forums like these is the fact that we don’t know you, there is a very large space error could potentially be made in the attempt to give you a diagnosis and/ or for people to tell you what medications to take, we don’t know your medical history in detail, we don’t know your lifestyle variables nor do we have a definitive diagnosis, it would be unwise to advise someone without a clear diagnosis to take medication

Secondly, how one reacts to medications like nolvadex, HCG and AI’s are individualistic in nature, some will gain benefit from them while others may have side effects.

@physioLojik so when this clinic is running, who would be treating me, I’m curious, would it be you or someone else? I’ll also be in America next year for a few weeks.


#39

Is Nolva and an AI good enough as a PCT for a Test only cycle? Or do you recommend Nolva, Clomid, AI and HCG?


#40

Thanks @physioLojik.

I’m a similar height to you, but sitting at 220 to 225 lbs in the mid teens bodyfat, so carrying a bit (OK, a lot) less muscle!

I’m on TRT, but am trying to resist a cycle. You’re being a bad influence there! :slight_smile:


#41

First of all, I want to thank @physioLojik for bringing attention to the disaster of routine AI use for HRT without assessing whether low dose AI usage is warranted by doing the appropriate due diligence. The activity I’ve seen in these forums as of late (TRT and Pharma) reminds me of the old adages “no good deed goes unpunished” and “the road to hell is paved with good intentions”. Thanks for your labor of love physioLojik.

Compounding Testosterone with an AI is insanity. The medical professionals who’ve done their homework understand this is not something you just indiscriminately start using during the initial implementation phase. You better have a darn good reason.

Second, read this article and familiarize yourself with its content. You are rolling the dice taking anastrozole at even reasonable dosages (0.25 mg 2x /week). What’s more important, healthy functional eyes or some puffiness caused by poor preparation? If you are concerned about estrogen related sides, then do your homework and don’t start HRT unless you’ve done the work to get under 15% BF. Nolvadex at the dosages mentioned in this post seem potentially less problematic. User beware.

https://www.aao.org/eyenet/article/watch-ocular-effects-of-breast-cancer-drugs

Tamoxifen Troubles

“Tamoxifen has long been known to cause eye problems, including dryness, irritation, cataracts, and deposits in the retina, in the area of the macula, that result in macular edema,” said K. V. Chalam, MD, PhD, MBA, professor and chair of ophthalmology at the University of Florida College of Medicine in Jacksonville. Most of the ocular side effects are dose related, he said. “Certainly, the side effects we see with tamoxifen are much less profound than they used to be because of the lower doses now used.” Years ago, many breast cancer patients were prescribed doses of 150 mg or more, he noted. “In such cases, the ocular side effects from tamoxifen could be profound. That’s not the case anymore with the usual dose of 20 mg or less.”